| Model Number |
CR PLUS |
| Medical Device Problem Codes |
Failure to Power Up (1476); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer will receive a replacement device.Stryker performed an initial evaluation of the customer's device and the reported issue was able to be verified and able to be duplicated.Stryker found that the device's internal battery was depleted.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device was showing all 3 icons (charge-pak, attention and wrench) and it would not power on.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The customer's device was retuned to stryker product analysis center (pac) for further investigation.During pac investigation, the reported issue was able to be verified.The unit was able to power on using a good charge-pak.The root cause of the reported issue was determined to be a depleted charge-pak, resulting in a depleted internal battery (hlc).The customer's device was archived by stryker and the customer was provided with a replacement device.
Event or Problem Description